# SDR SWIA202163882

- Difficulty date: November 17, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK ON COCKPIT LH FLOOR BEAM LBL 12 FWD OF FS 280.00     (C CHECK RO 1/18/2022)   REPAIRED COCKPIT LH FLOOR BEAM LBL 12 FWD OF FS 280.00 REF CRJ700 SRM 53-11-43-201-003-A01 REPAIR TYPE IV. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
